MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RATCHETING HANDLE WITH QUICK COUPLING; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RATCHETING HANDLE WITH QUICK COUPLING; MISC ORTHO SURGICAL INSTR
Model Number 03.100.032
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: event year is reported as 2021; however exact date of event is unknown.Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Initial reporter is a j&j representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, products found broken after surgery and are beyond repair.No further information is available.This complaint involves eighteen (18) devices.This report is for (1) ratcheting handle with quick coupling.This report is 7 of 14 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the reported condition of the complaint device (ratcheting handle with quick coupling) is confirmed.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/ specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part # 03.100.032; synthes lot # 5887560; supplier lot # 595531h08; release to warehouse date: 26 sep 2008; supplier: (b)(4); no ncr's were generated during production.Device history batch: null.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RATCHETING HANDLE WITH QUICK COUPLING
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13196426
Report Number2939274-2022-00070
Device Sequence Number5983909
Product Code LXH
UDI-Device Identifier10886982070814
UDI-Public(01)10886982070814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.100.032
Device Catalogue Number03.100.032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer02/04/2022
02/10/2022
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date02/08/2022
02/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2008
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM FLEXIBLE SHAFT; 5.0MM FLEXIBLE SHAFT; 5.0MM FLEXIBLE SHAFT; 5.0MM FLEXIBLE SHAFT 620MM; DEPTH GAUGE F/SCR Ø2+2.4 MEAS-RANGE UP-T; DPTH GUGE FOR 2.7MM & SML SCRWS; GRPC CASE FOR 3.5/4.0MM CMBND CANULD SCRW SET; GRPHIC CSE FOR 3.5/4.0MM COMBND CANNLTED SCRW SET; HELICAL BLADE/SCREW COUPLING SCREW; HOLD-FORCEPS F/SYNREAM REAMING ROD Ø2.5; HOLDSLEEVE W/WINGSCR L105 I-Ø 6 F/LARGE-; LARGE QUICK COUPLING; RATCHET WRENCH-11MM WIDTH ACROSS FLATS; SM FRG LCP INST & IMPL SET GRPIC CASE; SOCKET WRENCH-11MM WIDTH ACROSS FLATS; UNIVERSAL CHUCK WITH T-HANDLE; UNIVERSAL CHUCK WITH T-HANDLE
Patient SexUnknown